zbMATH — the first resource for mathematics

A uniqueness theorem for Riemann problems. (English) Zbl 0176.09402

Full Text: DOI
[1] Johnson, J. L., & J. A. Smoller, Global solutions for an extended class of hyperbolic systems of conservation laws. Arch. Rational Mech. Anal., 32, 169–189 (1969). · Zbl 0167.10204 · doi:10.1007/BF00247508
[2] Kuznecov, N. N., Problem of the disintegration of an arbitrary discontinuity for a system of quasi-linear equations of the first order. Doklady Akad. Nauk. 131, 503–506 (1960). Translated in Sov. Math. 1, 282–285 (1960).
[3] Lax, P. D., Hyperbolic systems of conservation laws. II. Comm. Pure Appl. Math. 10, 537–566 (1957). · Zbl 0081.08803 · doi:10.1002/cpa.3160100406
[4] Rozdestvenskii, B. L., Discontinuous solutions of systems of quasi-linear hyperbolic equations. Usp. Mat. Nauk. 15, 59–117 (1960). Translated Russian Math. Surveys 15, 53–111 (1960).
[5] Smoller, J. A., On the solution of the Riemann problem with general step data for an extended class of hyperbolic systems. Mich. Math. J., to appear. · Zbl 0185.34501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.